Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 287, NWS Birmingham, AL

June 15, 20114 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 15, 2011, 10:16 PM CDT for 4 counties in Alabama. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2011, 10:16 PM CDT (03:16 UTC)
Expired
Jun 15, 2011, 10:45 PM CDT
In force
29 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Jefferson County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 50 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 10:24 PM CDTHAIL 13 Nw Pell City, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2907 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2907 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
1785 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WUUS54 KBMX 160316
SVRBMX
ALC073-115-117-121-160345-
/O.NEW.KBMX.SV.W.0287.110616T0316Z-110616T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1016 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL JEFFERSON COUNTY IN ALABAMA...
  SOUTHWESTERN ST. CLAIR COUNTY IN ALABAMA...
  NORTHEASTERN SHELBY COUNTY IN ALABAMA...
  CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 1045 PM CDT

* AT 1012 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  LEEDS...AND MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PELL CITY...BALD ROCK...MOUNT LAUREL...HIGHLAND LAKES...VANDIVER...
  VINCENT...COOSA ISLAND AND LOGAN MARTIN DAM.

THIS INCLUDES...
INTERSTATE 459 EXIT NUMBERS 19 THROUGH 27...
INTERSTATE 20 EXIT NUMBERS 136 THROUGH 158...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3350 8614 3324 8652 3346 8680 3373 8635
TIME...MOT...LOC 0316Z 312DEG 8KT 3353 8651

$$
1 follow-up statement
716 
WWUS54 KBMX 160328
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1028 PM CDT WED JUN 15 2011

ALC073-115-117-121-160345-
/O.CON.KBMX.SV.W.0287.000000T0000Z-110616T0345Z/
JEFFERSON AL-ST. CLAIR AL-SHELBY AL-TALLADEGA AL-
1028 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
TALLADEGA...NORTHEASTERN SHELBY...SOUTHWESTERN ST. CLAIR AND EAST
CENTRAL JEFFERSON COUNTIES UNTIL 1045 PM CDT...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
VANDIVER...OR 5 MILES EAST OF LEEDS...MOVING SOUTHEAST AT 10 MPH.

QUARTER SIZE HAIL HAS BEEN REPORTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  PELL CITY...VANDIVER...COOSA ISLAND...VINCENT...LOGAN MARTIN DAM...
  ALPINE BAY RESORT...HARPERSVILLE...WESTOVER...CHULA VISTA AND
  PLEASANT GROVE.

THIS INCLUDES...
INTERSTATE 459 EXIT NUMBERS 19 THROUGH 27...
INTERSTATE 20 EXIT NUMBERS 136 THROUGH 158...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3350 8614 3324 8652 3346 8680 3373 8635
TIME...MOT...LOC 0327Z 312DEG 8KT 3352 8647

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:26 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 15, 6:26 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 PM CDT WED JUN 15 2011

.UPDATE...FOR 00Z AVIATION.

&&

.DISCUSSION...

UPPER LEVEL SHORT WAVE CONTINUES TO MOVE ACROSS THE TENNESSEE
VALLEY THIS AFTERNOON. THIS IS PROVIDING ENOUGH INSTABILITY TO
PRODUCE SOME FAIRLY STRONG STORMS IN THAT AREA. ALTHOUGH THE
STEERING CURRENT WILL KEEP MOST OF THE PRECIPITATION AWAY FROM
CENTRAL ALABAMA...OUTFLOW BOUNDARIES COULD HELP TRIGGER
THUNDERSTORMS ACROSS OUR AREA. WE ALREADY ARE SEEING ACTIVITY
MOVING INTO OUR EXTREME NORTHEAST ZONES. EXPECT FOR COVERAGE TO
INCREASE FOR THE NEXT SEVERAL HOURS...ESPECIALLY NOW THAT MOST
AREAS ARE REACHING PEAK HEATING. ATMOSPHERIC CONDITIONS ARE
FAVORING LARGE HAIL AND STRONG DAMAGING WINDS WITH THESE STORMS.

MODELS ARE HINTING AT CONTINUED DEVELOPMENT THIS EVENING. NAM12
HAS BEEN THE MODEL OF CHOICE LATELY AS IT APPEARS TO BE HAVING A
BETTER HANDLE ON THIS PATTERN. EXPECT FOR THUNDERSTORM ACTIVITY TO
CONTINUE AT LEAST THROUGH MIDNIGHT TONIGHT.

ONCE THIS UPPER LEVEL SHORT WAVE MOVES THROUGH...NORTHWEST FLOW
ALOFT WILL RETURN THROUGH LATE WEEK. AS A RESULT...THE FORECAST
AREA WILL BE EXPOSED TO ANY MCS THAT MOVES ALONG THIS FLOW. AS A
RESULT...EXPECT RAIN COVERAGE TO RANGE BETWEEN ISOLATED TO
SCATTERED.

TEMPERATURES WISE...BIAS CORRECTED METMOS GUIDANCE HAS BEEN DOING
BETTER FOR THE OVERNIGHT PERIOD...WHERE AS THE BIAS CORRECTED
MAVMOS BEEN BETTER DURING THE DAY TIME. AS A RESULT...WILL
CONTINUE THIS TREND FOR AT LEAST THE NEXT 4 PERIODS.

UPPER LEVEL HIGH PRESSURE RIDGE WILL BEGIN TO MOVE IN DURING THE
LATTER HALF OF THE WEEKEND AND ESTABLISH ITSELF ACROSS THE AREA BY
EARLY NEXT WEEK. AS A RESULT...DRY PATTERN RETURNS NEXT WEEK ALONG
WITH MUCH WARMER TEMPERATURES. EXPECT FOR THEM TO BE RUNNING WELL
ABOVE NORMAL AREA WIDE.

&&

.AVIATION...00Z TAF DISCUSSION.

MODELS HAVE PERFORMED POORLY OVER THE PAST 24 HOURS WITH RESPECT
TO THE LOCATION OF THE HEAVIEST CONVECTION IN THE SOUTHEAST. THEY
CONTINUE TO SHOW SOME DEVELOPMENT POSSIBLE THROUGH THE EVENING
HOURS AS A SHORTWAVE APPROACHES FROM THE WEST. WITH CURRENT
CONVECTIVE AREA SHOWING LITTLE TO NO SIGNS OF PUSHING SOUTHWARD
INTO CENTRAL ALABAMA...WILL GO WITH THE IDEA THAT CONDITIONS WILL
REMAIN VFR THROUGH THE OVERNIGHT. OF COURSE IF CONDITIONS BEGIN TO
CHANGE...THEN AMENDMENTS WILL BE MADE. WINDS SOUTHWEST AT 5 TO 10
KTS.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

10/88
Hazardous weather outlook, Jun 15, 7:15 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
715 PM CDT WED JUN 15 2011

ALZ011>015-017>050-170016-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
715 PM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH 10 PM FOR AREAS
GENERALLY NORTH OF A LINE FROM ALICEVILLE TO TUSCALOOSA T0 ALABASTER
TO WEDOWEE. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50
TO 70 MPH...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.

MUCH LESSER CONFIDENCE EXIST SOUTH AS DRIER AIR AND LESSER LIFT ARE
IN PLACE. BUT IF STORMS CAN DEVELOP SOUTH...THERE IS SOME POTENTIAL
FOR THESE STORMS TO BECOME MARGINALLY SEVERE...WITH GUSTY WINDS AND
HAIL. ANY STORMS THAT DEVELOP ARE EXPECTED TO SLOWLY LOSE INTENSITY
BY AROUND 10 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY FOR PARTS OF CENTRAL ALABAMA THIS EVENING.

In the hours before

Special weather statement, Jun 15, 8:13 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
813 PM CDT WED JUN 15 2011

ALZ011-012-014-160200-
LAMAR AL-MARION AL-WINSTON AL-
813 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON...MARION AND NORTHERN
LAMAR COUNTIES UNTIL 900 PM CDT...

AT 810 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
WIND GUSTS ALONG A LINE EXTENDING FROM NEEDMORE TO TREMONT...AND
MOVING SOUTHEAST AT 35 MPH. THE GUSTY WINDS ARE FROM THUNDERSTORMS
ACROSS NORTH ALABAMA THAT DEVELOPED EARLIER.

WIND GUSTS OF 35 TO 40 MPH ARE EXPECTED.

LOCATIONS IN OR NEAR THE PATH OF THESE WIND GUSTS INCLUDE...
HALEYVILLE...
  HAMILTON...
  LYNN...
  ARLEY...
  WINFIELD...

&&

LAT...LON 3432 8818 3430 8712 3399 8712 3401 8717
      3399 8720 3400 8722 3400 8764 3392 8764
      3393 8795 3391 8823
TIME...MOT...LOC 0111Z 315DEG 30KT 3431 8762 3426 8827

56
Special weather statement, Jun 15, 8:34 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 PM CDT WED JUN 15 2011

ALZ021-160200-
CLEBURNE AL-
834 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLEBURNE COUNTY
UNTIL 900 PM CDT...

AT 828 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR EDWARDSVILLE...OR 8 MILES NORTHEAST OF HEFLIN...
MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FRUITHURST...
  ABERNATHY...
  MUSCADINE...
  MARS HILLS...
  OAK LEVEL...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3360 8564 3377 8564 3377 8562 3381 8559
      3384 8559 3385 8564 3388 8564 3389 8553
      3394 8553 3396 8549 3396 8539 3366 8534
TIME...MOT...LOC 0134Z 259DEG 18KT 3376 8549

56
Special weather statement, Jun 15, 8:40 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 PM CDT WED JUN 15 2011

ALZ019>021-160230-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
840 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEBURNE...SOUTHEASTERN
CHEROKEE AND NORTHEASTERN CALHOUN COUNTIES UNTIL 930 PM CDT...

AT 838 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PIEDMONT...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PIEDMONT...
  LIBERTY HILL...
  SPRING GARDEN...
  OAK LEVEL...
  BORDEN SPRINGS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3377 8569 3392 8576 3409 8542 3405 8541
      3385 8537
TIME...MOT...LOC 0140Z 245DEG 17KT 3389 8564

56
Special weather statement, Jun 15, 9:38 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 PM CDT WED JUN 15 2011

ALZ018-020-160315-
CHEROKEE AL-ETOWAH AL-
938 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ETOWAH AND CHEROKEE
COUNTIES UNTIL 1015 PM CDT...

AT 936 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MENTONE TO BOAZ...AND
MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CEDAR BLUFF...
  CENTRE...
  SARDIS CITY...
  CLOUDLAND...
  TABOR ROAD...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3452 8550 3411 8542 3406 8543 3410 8630
      3419 8619 3419 8612 3421 8610 3421 8585
      3425 8584 3424 8582 3426 8580 3426 8578
      3438 8563 3443 8559 3449 8558 3453 8551
TIME...MOT...LOC 0238Z 272DEG 26KT 3460 8553 3423 8615
Special weather statement, Jun 15, 10:09 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1009 PM CDT WED JUN 15 2011

ALZ024>027-160345-
JEFFERSON AL-SHELBY AL-ST. CLAIR AL-TALLADEGA AL-
1009 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLADEGA...NORTHEASTERN
SHELBY...SOUTHERN ST. CLAIR AND EASTERN JEFFERSON COUNTIES UNTIL 1045
PM CDT...

AT 1006 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RIVERSIDE TO LEEDS...AND
MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PELL CITY...
  RIVERSIDE...
  VANDIVER...
  LINCOLN...
  TALLADEGA SUPERSPEEDWAY...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3371 8612 3372 8614 3370 8615 3368 8614
      3368 8607 3364 8603 3360 8602 3359 8597
      3336 8654 3352 8676 3375 8617
TIME...MOT...LOC 0309Z 299DEG 19KT 3364 8622 3353 8654
Special weather statement, Jun 15, 10:13 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1013 PM CDT WED JUN 15 2011

ALZ018>021-160345-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-
1013 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ETOWAH...CLEBURNE...
SOUTHERN CHEROKEE AND CALHOUN COUNTIES UNTIL 1045 PM CDT...

AT 1112 PM EDT/1012 PM CDT/...THE NATIONAL WEATHER SERVICE WAS
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROME TO
STEELE...AND MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MARKTON...
  PIEDMONT...
  JACKSONVILLE...
  SAKS...
  FORT MCCLELLAN...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3365 8534 3349 8585 3354 8579 3358 8579
      3359 8594 3375 8608 3377 8605 3380 8607
      3386 8606 3387 8610 3391 8611 3390 8614
      3393 8617 3396 8617 3425 8545
TIME...MOT...LOC 0313Z 322DEG 33KT 3422 8525 3387 8617

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:13 PM CDTSpecial Weather StatementBMXMarion, Winston47 min
Jun 15, 8:34 PM CDTSpecial Weather StatementBMXCleburne26 min
Jun 15, 8:40 PM CDTSpecial Weather StatementBMXCherokee50 min
Jun 15, 8:44 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne46 min
Jun 15, 9:38 PM CDTSpecial Weather StatementBMXDeKalb37 min
Jun 15, 10:09 PM CDTSpecial Weather StatementBMXSt. Clair36 min
Jun 15, 10:13 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne32 min
Jun 15, 10:44 PM CDTSpecial Weather StatementBMXSt. Clair46 min
Jun 15, 10:50 PM CDTSpecial Weather StatementBMXMarion40 min
Jun 15, 10:59 PM CDTSpecial Weather StatementBMXChambers46 min
Jun 15, 11:13 PM CDTSpecial Weather StatementBMXRussell47 min
Jun 16, 8:29 AM CDTSpecial Weather StatementBMXAutauga46 min
Jun 16, 9:12 AM CDTSpecial Weather StatementBMXElmore48 min
Jun 16, 9:52 AM CDTSevere Thunderstorm WarningBMXCoosa, Elmore38 min
Jun 16, 10:17 AM CDTSpecial Weather StatementBMXElmore43 min
Jun 16, 10:26 AM CDTSpecial Weather StatementBMXLee49 min
Jun 16, 10:28 AM CDTSevere Thunderstorm WarningBMXLee, Macon, Tallapoosa47 min
Jun 16, 11:19 AM CDTSevere Thunderstorm WarningBMXLee, Russell41 min
Jun 16, 11:55 AM CDTSpecial Weather StatementBMXRussell50 min
Jun 16, 12:10 PM CDTSpecial Weather StatementBMXChoctaw35 min
Jun 16, 1:07 PM CDTSpecial Weather StatementBMXSumter38 min
Jun 16, 2:12 PM CDTSevere Thunderstorm WarningBMXMarengo, Sumter48 min
Jun 16, 5:57 PM CDTSpecial Weather StatementBMXBarbour48 min
Jun 16, 6:05 PM CDTSpecial Weather StatementBMXPike40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.